# SDR F3LA200800504

- Difficulty date: July 20, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 11,969 hours, 4,934 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5240 · Service Doors
- Part: Hook
- Part number: D5211009820000
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED THE R2 DOOR INSIDE HANDLE CAN BE OPERATED WHILE DOOR IS NOT CLOSED.  MAINT ADJUSTED THE R2 DOOR HOOK IAW AMM 52-11-21-400-001.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
